# SDR ASOA201001539

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9L AT FS 379 TO FS 485 HAS CORROSION ON SIDE OF TRACK AND IS UNSERVICEABLE.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
